# SDR DHL2001727513

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT RBL 46 & STA 1020 TO 1030.  REMOVED CABIN SEAT TRACK FROM STA 1020 TO 1070, CORROSION OUT OF LIMITS PER SRM 51-30-2 AND 53-10-5.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 1.  ALODINE AND PRIMED PER SRM 51-10-2.
